# SDR IPXA2020080358561

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,610 hours, 23,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654N0010128
- Condition: Corroded
- Location: Bs 1461-1467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SHIM CORRODED.  REPAIR BETWEEN BS 1461 - 1467, STRINGER 25L.  REMOVED & REPLACED THE STRINGER SECTION IAW EO B757-5330-77293-B ON NRC 662932.
